# SDR MASA2017010512794

- Difficulty date: January 5, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 5,714 hours, 3,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN CENTER AISLE EXIT SIGN INOP.  REPLACED POWER SUPPLY.
